Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Irritation, itching in buttocks. Taking antifungal oral medication, recurring lesion. Treatment?

Hi , please I need an answer for this irritating problem of mine ,, I have a history of Itching and inflamation leading to scratching by my hands in the buttocks area starting from last Jan . , I visited Dr . and she said It s a fungal infection and then she prescribed antifungal oral and systemic , that was good but I had a recurrant lesion withen weeks !!! and repeated untill now !!!! 2- The balch colour of my butt , especially the internal area ?? thank you ..
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is a fungal infection.
Due to itching there might be having bacterial infection.
Continue with anti-fungal oral tablet and cream.
to control infection go for one antibiotic medicine course.
To control itching take Benadryl or Cetrizine which will help to cure infection.
Ok and yake care.
Answered: Wed, 28 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor